# SDR CA130911007

- Difficulty date: September 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 17,397 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: GTN625
- Condition: Failed
- Location: Cockpit
- Part time: 89 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, THE GPS BECAME BLANK WITHOUT ANY INDICATION OR WARNING BLANK PAGE.  THE ACFT DID A 90 DEGREE TURN AND RETURN TO DEPARTURE POINT.  AFTER SHUTTING OFF THE MASTER THE DISPLAY CAME BACK NORMAL.  GARMIN HAS BEEN ADVISED AND A NEW GPS HAS BEEN INSTALLED.
